# SDR 2018FA0000006

- Difficulty date: January 6, 2018
- Submitted: January 6, 2018
- Operation: General aviation
- Aircraft: N373AH
- Make and model: Cessna 750
- Aircraft serial: 7500243
- Aircraft time: 3,758 hours, 1,959 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: 672224511
- Condition: Corroded
- Location: Mlg
- Part time: 3,758 hours, 1,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LT AUX. SPAR MLG BEARING SUPPORT BORE CORROSION.
